# SDR AALA20121024009

- Difficulty date: October 9, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CRACKED UNDER LEFT OUTBOARD SEAT TRACK AT STATION 727B, LEFT BUTTLINE 45.50.  REPAIRED SPLICE STRAP PER CARD J1707 AND EA.
